# SDR SWIA201439964

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 31,520 hours, 25,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NOSE GEAR FAILED TO RETRACT.  RETURNED TO FIELD.  MAIN GEAR EXTENDED NORMALLY.  DUE TO IMPROPER PLACEMENT OF TOW STRAP, R & R BENT AND MISALIGNED NLG CENTERED PROX SENSOR BRACKET IAW AMM, PN: 16215-105.
